Alert archive / New York / Small Craft Advisories in 2008

Small Craft Advisory 101, NWS New York, NY

December 25, 2008

NWS New York, NY issued this small craft advisory at Dec 25, 2008, 12:24 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2008, 12:24 PM EST (17:24 UTC)
Expired
Dec 25, 2008, 6:00 PM EST
In force
6 hr
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WHUS71 KOKX 251724
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
1224 PM EST THU DEC 25 2008

...SMALL CRAFT CRITERIA CONDITIONS TO PERSIST...
...LOW WATER PROBLEMS EARLY THIS AFTERNOON...

.WESTERLY WINDS BEHIND A COLD FRONT WILL GUST TO SMALL CRAFT
CRITERIA FOR SEVERAL HOURS AS HIGH PRESSURE BUILDS INTO THE
WATERS FROM THE WEST.

ANZ335-252100-
/O.EXP.KOKX.SC.Y.0100.000000T0000Z-081225T1700Z/
/O.NEW.KOKX.SC.Y.0101.081225T1724Z-081225T2100Z/
/O.EXA.KOKX.LO.Y.0016.000000T0000Z-081225T2000Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
1224 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...LOW WATER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A LOW WATER
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

WESTERLY WIND GUSTS TO AROUND 25 KT WILL CONTINUE THIS
AFTERNOON...BEFORE SUBSIDING LATE IN THE DAY.

TIDAL DEPARTURES WILL RUN BELOW NORMAL AS STRONG AND GUSTY
WESTERLY WINDS PUSH WATER OUT OF NEW YORK HARBOR. TIDAL DEPARTURES
WILL RUN AROUND 2 FEET BELOW ASTRONOMICAL LEVELS AROUND THE TIMES
OF LOW TIDE EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ345-252100-
/O.EXP.KOKX.SC.Y.0100.000000T0000Z-081225T1700Z/
/O.NEW.KOKX.SC.Y.0101.081225T1724Z-081225T2100Z/
/O.CON.KOKX.LO.Y.0016.000000T0000Z-081225T2000Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
1224 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A
LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON.

WESTERLY WIND GUSTS TO AROUND 25 KT WILL CONTINUE THIS
AFTERNOON...BEFORE SUBSIDING LATE IN THE DAY.

TIDAL DEPARTURES WILL RUN BELOW NORMAL AS STRONG AND GUSTY
WESTERLY WINDS PUSH WATER OUT OF NEW YORK HARBOR. TIDAL
DEPARTURES WILL RUN AROUND 2 FEET BELOW ASTRONOMICAL LEVELS
AROUND THE TIMES OF LOW TIDE EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ338-252000-
/O.EXP.KOKX.SC.Y.0100.000000T0000Z-081225T1700Z/
/O.CON.KOKX.LO.Y.0016.000000T0000Z-081225T2000Z/
NEW YORK HARBOR-
1224 PM EST THU DEC 25 2008

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A LOW WATER
ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

WESTERLY WIND GUSTS HAVE DROPPED BELOW 25 KT. THEREFORE...THE
SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. 

TIDAL DEPARTURES WILL RUN BELOW NORMAL AS STRONG AND GUSTY
WESTERLY WINDS PUSH WATER OUT OF NEW YORK HARBOR. TIDAL
DEPARTURES WILL RUN AROUND 2 FEET BELOW ASTRONOMICAL LEVELS
AROUND THE TIMES OF LOW TIDE EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ330-340-252100-
/O.EXP.KOKX.SC.Y.0100.000000T0000Z-081225T1700Z/
/O.NEW.KOKX.SC.Y.0101.081225T1724Z-081225T2100Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
1224 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WESTERLY WIND GUSTS TO AROUND 25 KT WILL CONTINUE THIS
AFTERNOON...BEFORE SUBSIDING LATE IN THE DAY.

TIDAL DEPARTURES WILL RUN BELOW NORMAL AS STRONG AND GUSTY
WESTERLY WINDS PUSH WATER OUT OF NEW YORK HARBOR. TIDAL
DEPARTURES WILL RUN AROUND 2 FEET BELOW ASTRONOMICAL LEVELS
AROUND THE TIMES OF LOW TIDE EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-252100-
/O.CON.KOKX.LO.Y.0016.000000T0000Z-081225T2000Z/
/O.CON.KOKX.SC.Y.0100.000000T0000Z-081225T2100Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1224 PM EST THU DEC 25 2008

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM
EST THIS AFTERNOON. 

WESTERLY WIND GUSTS OF 25 TO 30 KT ARE EXPECTED THIS AFTERNOON.
ROUGHS SEAS OF 4 TO 7 FT WILL PERSIST BEFORE SUBSIDING BELOW
SMALL CRAFT CRITERIA BY THIS EVENING.

TIDAL DEPARTURES WILL RUN BELOW NORMAL AS STRONG AND GUSTY
WESTERLY WINDS PUSH WATER OUT OF NEW YORK HARBOR. TIDAL
DEPARTURES WILL RUN AROUND 2 FEET BELOW ASTRONOMICAL LEVELS
AROUND THE TIMES OF LOW TIDE EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-260300-
/O.CON.KOKX.SC.Y.0100.000000T0000Z-081226T0300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
1224 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

WESTERLY WIND GUSTS OF 25 TO 30 KT ARE EXPECTED INTO THIS
AFTERNOON. ROUGH SEAS OF 6 TO 9 FEET WILL SLOWLY SUBSIDE TO 4 TO
7 FEET THIS AFTERNOON. SEAS ARE EXPECTED TO EVENTUALLY DROP BELOW
5 FEET BY LATE THIS EVENING.

TIDAL DEPARTURES WILL RUN BELOW NORMAL AS STRONG AND GUSTY
WESTERLY WINDS PUSH WATER OUT OF NEW YORK HARBOR. TIDAL
DEPARTURES WILL RUN AROUND 2 FEET BELOW ASTRONOMICAL LEVELS
AROUND THE TIMES OF LOW TIDE EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-252100-
/O.CON.KOKX.SC.Y.0100.000000T0000Z-081225T2100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1224 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

WESTERLY WIND GUSTS TO 25 KT ARE EXPECTED THIS AFTERNOON. ROUGH
SEAS OF 5 TO 7 FEET WILL SLOWLY SUBSIDE TO 3 TO 5 FEET THIS
AFTERNOON. SEAS ARE EXPECTED TO EVENTUALLY DROP BELOW 5 FEET BY
EARLY THIS EVENING.

TIDAL DEPARTURES WILL RUN BELOW NORMAL AS STRONG AND GUSTY
WESTERLY WINDS PUSH WATER OUT OF NEW YORK HARBOR. TIDAL
DEPARTURES WILL RUN AROUND 2 FEET BELOW ASTRONOMICAL LEVELS
AROUND THE TIMES OF LOW TIDE EARLY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
671 
WHUS71 KOKX 252008
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
308 PM EST THU DEC 25 2008

...WINDS AND WAVES WILL GRADUALLY DIMINISH THIS EVENING...

.WESTERLY WINDS BEHIND A COLD FRONT WILL GUST TO SMALL CRAFT
CRITERIA FOR SEVERAL HOURS THIS EVENING AS HIGH PRESSURE BUILDS
INTO THE WATERS FROM THE WEST.

ANZ335-252115-
/O.CAN.KOKX.LO.Y.0016.000000T0000Z-081225T2000Z/
/O.CAN.KOKX.SC.Y.0101.000000T0000Z-081225T2100Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
308 PM EST THU DEC 25 2008

...LOW WATER ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE LOW WATER
ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA...AND WITH
DIMINISHING WINDS AND THE PASSAGE OF LOW TIDE...TIDAL DEPARTURES
WILL BEGIN TO RETURN TO MORE NORMAL LEVELS.

$$

ANZ355-252115-
/O.CAN.KOKX.LO.Y.0016.000000T0000Z-081225T2000Z/
/O.CAN.KOKX.SC.Y.0100.000000T0000Z-081225T2100Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
308 PM EST THU DEC 25 2008

...LOW WATER ADVISORY IS CANCELLED...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE LOW WATER
ADVISORY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA...AND WITH
DIMINISHING WINDS AND THE PASSAGE OF LOW TIDE...TIDAL DEPARTURES
WILL BEGIN TO RETURN TO MORE NORMAL LEVELS.

$$

ANZ345-252300-
/O.CAN.KOKX.LO.Y.0016.000000T0000Z-081225T2000Z/
/O.EXT.KOKX.SC.Y.0101.000000T0000Z-081225T2300Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
308 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE LOW WATER
ADVISORY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM
EST THIS EVENING. 

WESTERLY WIND GUSTS WILL CONTINUE TO GUST TO AROUND 25 KT BEFORE
DIMINISHING BELOW ADVISORY CRITERIA EARLY THIS EVENING. 

WITH DIMINISHING WINDS AND THE PASSAGE OF LOW TIDE...TIDAL
DEPARTURES WILL BEGIN TO RETURN TO MORE NORMAL LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ338-252115-
/O.CAN.KOKX.LO.Y.0016.000000T0000Z-081225T2000Z/
NEW YORK HARBOR-
308 PM EST THU DEC 25 2008

...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE LOW WATER
ADVISORY. 

WITH DIMINISHING WINDS AND THE PASSAGE OF LOW TIDE...TIDAL
DEPARTURES WILL RETURN TO MORE NORMAL LEVELS.

$$

ANZ330-340-252300-
/O.EXT.KOKX.SC.Y.0101.000000T0000Z-081225T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
308 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

WESTERLY WIND GUSTS WILL CONTINUE TO GUST TO AROUND 25 KT BEFORE
DIMINISHING BELOW ADVISORY CRITERIA EARLY THIS EVENING. 

WITH DIMINISHING WINDS AND THE PASSAGE OF LOW TIDE...TIDAL
DEPARTURES WILL RETURN TO MORE NORMAL LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-260100-
/O.EXT.KOKX.SC.Y.0100.000000T0000Z-081226T0100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
308 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EST THIS
EVENING. 

WESTERLY WIND GUSTS TO 25 KT ARE EXPECTED THROUGH THIS EVENING.
ROUGH SEAS OF 5 TO 7 FEET WILL SLOWLY SUBSIDE TO 3 TO 5 FEET LATE
THIS AFTERNOON...THEN WILL EVENTUALLY DROP BELOW 5 FEET BY THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-260300-
/O.CON.KOKX.SC.Y.0100.000000T0000Z-081226T0300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
308 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

WESTERLY WIND GUSTS OF 25 TO 30 KT ARE EXPECTED THROUGH EARLY THIS
EVENING. ROUGH SEAS OF 6 TO 9 FEET WILL SLOWLY SUBSIDE TO 4 TO 7
FEET EARLY THIS EVENING. SEAS ARE EXPECTED TO EVENTUALLY DROP
BELOW 5 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MPS
616 
WHUS71 KOKX 252016
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
316 PM EST THU DEC 25 2008

...WINDS AND WAVES WILL GRADUALLY DIMINISH THIS EVENING...

.WESTERLY WINDS BEHIND A COLD FRONT WILL GUST TO SMALL CRAFT
CRITERIA FOR SEVERAL HOURS THIS EVENING AS HIGH PRESSURE BUILDS
INTO THE WATERS FROM THE WEST.

ANZ330-340-345-252300-
/O.CON.KOKX.SC.Y.0101.000000T0000Z-081225T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
316 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. 

WESTERLY WIND GUSTS WILL CONTINUE TO GUST TO AROUND 25 KT BEFORE
DIMINISHING BELOW ADVISORY CRITERIA EARLY THIS EVENING.

WITH DIMINISHING WINDS AND THE PASSAGE OF LOW TIDE...TIDAL
DEPARTURES WILL RETURN TO MORE NORMAL LEVELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-260300-
/O.CON.KOKX.SC.Y.0100.000000T0000Z-081226T0300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
316 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

WESTERLY WIND GUSTS OF 25 TO 30 KT ARE EXPECTED THROUGH EARLY
THIS EVENING. ROUGH SEAS OF 6 TO 9 FEET WILL SLOWLY SUBSIDE TO
4 TO 7 FEET EARLY THIS EVENING. SEAS ARE EXPECTED TO EVENTUALLY
DROP BELOW 5 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-260100-
/O.CON.KOKX.SC.Y.0100.000000T0000Z-081226T0100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
316 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING. 

WESTERLY WIND GUSTS TO 25 KT ARE EXPECTED THROUGH THIS EVENING.
ROUGH SEAS OF 5 TO 7 FEET WILL SLOWLY SUBSIDE TO 3 TO 5 FEET LATE
THIS AFTERNOON...THEN WILL EVENTUALLY DROP BELOW 5 FEET BY THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MPS
025 
WHUS71 KOKX 252304 AAA
MWWOKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
604 PM EST THU DEC 25 2008

...WINDS AND WAVES WILL GRADUALLY DIMINISH THIS EVENING...

.WESTERLY WINDS BEHIND A COLD FRONT WILL GUST TO SMALL CRAFT
CRITERIA FOR SEVERAL HOURS THIS EVENING AS HIGH PRESSURE BUILDS
INTO THE WATERS FROM THE WEST.

ANZ330-340-345-260015-
/O.EXP.KOKX.SC.Y.0101.000000T0000Z-081225T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
604 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS HAVE DECREASED TO 15 TO 20 KT ACROSS THE AREA. LOCALLY
CHOPPY SEAS ARE STILL POSSIBLE THIS EVENING...BUT SMALL CRAFT
CONDITIONS ARE NO LONGER EXPECTED.

$$

ANZ350-260300-
/O.CON.KOKX.SC.Y.0100.000000T0000Z-081226T0300Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
604 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

WESTERLY WIND GUSTS OF 25 TO 30 KT ARE EXPECTED THROUGH EARLY
THIS EVENING. ROUGH SEAS OF 6 TO 9 FEET WILL SLOWLY SUBSIDE TO
4 TO 7 FEET EARLY THIS EVENING. SEAS ARE EXPECTED TO EVENTUALLY
DROP BELOW 5 FEET LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-260100-
/O.CON.KOKX.SC.Y.0100.000000T0000Z-081226T0100Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
604 PM EST THU DEC 25 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING. 

WESTERLY WIND GUSTS TO 25 KT ARE EXPECTED THROUGH THIS EVENING.
ROUGH SEAS OF 5 TO 7 FEET WILL SLOWLY SUBSIDE TO 3 TO 5 EARLY THIS
EVENING...THEN WILL EVENTUALLY DROP BELOW 5 FEET BY T LATE HIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 10:35 AM EST, 1 hour 49 minutes earlier.

Area forecast discussion, Dec 25, 10:35 AM EST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
1035 AM EST THU DEC 25 2008

.SYNOPSIS...
MERRY CHRISTMAS HIGH PRESSURE WILL BUILD INTO THE AREA TODAY AND
SETTLE DIRECTLY OVERHEAD TONIGHT AND FRIDAY MORNING. THE HIGH WILL
THEN MOVE EAST LATER FRIDAY...ALLOWING A WARM FRONT TO APPROACH
FRIDAY NIGHT. THE FRONT SHOULD LIFT NORTH OF THE AREA ON
SATURDAY... FOLLOWED BY A COLD FRONT ON SUNDAY AS LOW PRESSURE
MOVES ACROSS SOUTHERN CANADA. HIGH PRESSURE THEN BUILDS IN FROM
THE SOUTHWEST TO BEGIN THE NEW WORK WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MAINLY SUNNY SKIES ACROSS THE REGION...EXCEPT FOR PORTIONS OF THE
LOWER HUDSON VALLEY WHERE CLOUDS ASSOCIATED WITH UPSTREAM LAKE
EFFECT SNOW WILL PERSIST.

WINDS HAVE NOT BEEN AS STRONG AS ANTICIPATED...WITH A GENERAL 15
TO 25 MPH FLOW AND GUSTS UP TO 35 MPH AT TIMES. THIS WILL
GRADUALLY DIMINISH AS THE DAY PROGRESSES. STRONG COLD ADVECTION
BEHIND THE FRONT IS CURRENTLY ONGOING...AND WILL HOLD TEMPERATURES
NEARLY STEADY TODAY...WITH PERHAPS ONLY A 2 OR 3 DEGREE BUMP TO
AFTERNOON HIGHS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
HIGH PRESSURE WILL BUILD INTO THE AREA AT THE SURFACE AND ALOFT
TONIGHT INTO FRIDAY...WITH MOSTLY DRY CONDITIONS. HIGH AND MID LEVEL
CLOUDS WILL INCREASE ON FRIDAY AS A LARGE-SCALE WAA/OVERRUNNING
PATTERN DEVELOPS...AND THERE IS THE SLIGHT CHANCE FOR SOME LIGHT
RAIN/SLEET OR RAIN/SNOW LATE IN THE AFTERNOON NORTH/WEST OF NYC...
SUPPORTED BY BOTH GFS PARTIAL THICKNESSES...ALSO SOUNDINGS WHICH
SHOW AN H7 WARM NOSE MOVING INTO WESTERN SECTIONS. THE BULK OF THE
PRECIP HOWEVER SHOULD ARRIVE FRI NIGHT AS HIGH PRESSURE MOVES
FARTHER EAST AND GREATER H8 WARM AIR/MOISTURE ADVECTION ENSUES.
TEMPS SHOULD REMAIN NEARLY STEADY OR DROP ONLY SLIGHTLY IN THE
EVENING...AND LOOK TO BE COLD ENOUGH NORTH/WEST OF NYC FOR FREEZING
RAIN...WITH PERHAPS A TENTH OF AN INCH ACCRETION POSSIBLE MAINLY
ACROSS ORANGE/PUTNAM/WESTERN PASSAIC. SOME POCKETS OF FREEZING RAIN
MAY ALSO BE POSSIBLE ELSEWHERE FARTHER SOUTH INTO WESTCHESTER AND
ROCKLAND.

A WARM FRONT TRYING TO LIFT THROUGH DURING SAT MORNING COULD HAVE
TROUBLE INITIALLY AS IN-SITU COLD AIR DAMMING INLAND RETARDS ITS
PROGRESS...BUT THE FRONT SHOULD EVENTUALLY LIFT NORTH OF THE ENTIRE
CWA IN THE AFTERNOON AS A 40-KT LLJ APPROACHES. RAIN WILL TAPER OFF
TO WIDELY SCATTERED SHOWERS AFTER WARM FROPA AS UPPER FORCING
BECOMES WEAK...BUT SKIES SHOULD REMAIN MOSTLY CLOUDY AS ATMOSPHERE
REMAINS WELL SATURATED. A MID LEVEL SHORTWAVE MOVING NE TOWARD THE
AREA FROM THE GULF COAST STATES COULD BRING ANOTHER ROUND OF SHOWERS
SAT NIGHT...AND AREAS OF FOG ARE ALSO LIKELY TO DEVELOP...ESPECIALLY
NEAR THE COAST...AS LOW LEVEL MOISTURE INCREASES ON SOUTHERLY
FLOW...WITH DEWPOINTS NEAR 50 AND OCEAN WATER TEMPS IN THE MID 40S.

AREAS OF FOG SHOULD PERSIST INTO SUN MORNING...WHILE CONTINUED LOW
LEVEL WAA BOOSTS TEMPS INTO THE 50S OVER MOST OF THE AREA...NOT
QUITE AS WARM AS MEX NOR AS COOL AS NAM 2M TEMPS BUT AT ANY RATE ON
THE MILD SIDE. AN UPPER DISTURBANCE LIFTING THROUGH THE GREAT LAKES
WILL SEND A COLD FRONT ACROSS THE AREA TOWARD THE AREA...WITH
SHOWERS BECOMING LIKELY ESPECIALLY WEST OF NYC. OPERATIONAL GFS IS
FAST TO BRING THE FRONT THROUGH DURING THE AFTERNOON...BUT LATEST
ECMWF ONLY LAGS BEHIND BY A COUPLE OF HOURS SO HAVE SPLIT THE
DIFFERENCE...WITH WESTERN SECTIONS EXPERIENCING SHOWERS FROM MID
MORNING INTO EARLY AFTERNOON...AND EASTERN CT/LONG ISLAND HOLDING
OFF UNTIL AFTERNOON.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
WEAK CAA LATE SUN/SUN NIGHT BEHIND COLD FRONT ON GUSTY WESTERLY
WINDS. TEMPS CONTINUE ABOVE SEASONABLE.

HIGH PRESSURE THEN KEEPS MONDAY DRY AND SLIGHTLY ABOVE SEASONABLE.
A POLAR FRONT CROSSES TUESDAY WITH A LOW CHANCE OF SNOW SHOWERS
ACROSS NORTHWEST ZONES. HIGH PRESSURE BUILDS BACK IN FOR TUES NIGHT
WITH PERHAPS A CLIPPER SYSTEM LATE WED. TEMPS FALLING TO SLIGHTLY
BELOW SEASONABLE LEVELS TO END PERIOD.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
VFR THROUGH THE FORECAST PERIOD. PROBLEM WILL BE THE STRONG AND
GUSTY WEST TO NORTHWEST WINDS THIS MORNING. AS HIGH PRESSURE
BUILDS TOWARD THE TERMINALS WINDS AND GUSTS ARE EXPECTED TO
DIMINISH. SUSTAINED WINDS 15 TO 20 KT WITH GUSTS AS HIGH AS 30 KT
POSSIBLE. GUSTS LIKELY END AFTER 18Z AS BEST COLD ADVECTION ENDS
AND WINDS ALOFT ALSO DIMINISH. WINDS GRADUALLY SHIFT TO THE NORTH
AND THEN NORTHEAST AND DROP BELOW 10 KT 22Z TO 12Z AS THE HIGH
MOVES NORTH OF THE TERMINALS.

OUTLOOK FOR 12Z THURSDAY THROUGH MONDAY...NEXT CHANCE OF SUB-VFR
CONDITIONS COMES FRI NIGHT THROUGH SUNDAY WITH FRONTAL
SYSTEM...MAINLY RAIN EXCEPT FOR POSSIBLE MIXED PRECIP FRI
NIGHT/SAT MORNING AT KHPN/KSWF. VFR CONDITIONS RETURN BY LATE
SUN...AND CONTINUE INTO MONDAY.

&&

.MARINE...
STRONG COLD ADVECTION AND A STRONG SURFACE PRESSURE GRADIENT WERE
PRODUCING WESTERLY WINDS OF 15 TO 20 KT WITH GUSTS 25 TO 30 KT.
WITH SURFACE HIGH PRESSURE BUILDING TOWARD THE WATERS THE
PRESSURE GRADIENT QUICKLY WEAKENS THIS AFTERNOON AND WINDS MAY
EVEN SUBSIDE BELOW SMALL CRAFT LEVELS.

SEAS OF UP TO 7 TO 10 FEET ON THE OCEAN WATERS WILL SLOWLY SUBSIDE
AND WILL LIKELY DROP BELOW SMALL CRAFT LEVELS BY EARLY THIS
EVENING.

WITH HIGH PRESSURE BUILDING NORTH OF THE WATERS THROUGH FRIDAY NIGHT
WINDS AND SEAS ON ALL THE FORECAST WATERS WILL REMAIN BELOW ADVISORY
CRITERIA.

SOUTHERLY WINDS INCREASE AHEAD OF AN APPROACHING COLD FRONT SATURDAY
AND SATURDAY NIGHT. SEAS ON THE OCEAN WILL LIKELY BUILD BACK TO
SMALL CRAFT LEVELS BY THEN. WINDS ON THE OCEAN WATERS MAY EVEN REACH
SMALL CRAFT LEVELS SATURDAY NIGHT. SMALL CRAFT CONDITIONS WILL BE
LIKELY INTO MONDAY WITH A COLD FRONT EXPECTED THROUGH THE WATERS
SUNDAY.

&&

.HYDROLOGY...
RAINFALL FROM TWO SEPARATE EVENTS...ONE FRI NIGHT INTO SAT
MORNING...AND THE SECOND ON SUNDAY...SHOULD EACH BRING ABOUT
0.10-0.25 QPF...VIRTUALLY ALL IN LIQUID FORM BUT WITH SOME FREEZING
RAIN NORTH/WEST OF NYC WITH THE FIRST EVENT.

&&

.TIDES/COASTAL FLOODING...
TIDES ON THE OCEAN RUNNING ARE CURRENTLY RUNNING ONE TO TWO FEET
BELOW NORMAL. WESTERLY FLOW WILL CONTINUE TODAY TO PUSH WATER OUT
OF LONG ISLAND SOUND...NEW YORK HARBOR AND THE SOUTH SHORE BACK BAYS.
TIDAL DEPARTURES BY THE TIMES OF LOW TIDE EARLY THIS AFTERNOON
WILL BE RUNNING ABOUT 2 FEET BELOW NORMAL. WITH ASTRONOMICAL TIDES
AROUND ZERO THIS DEPARTURE WILL BE ENOUGH TO CAUSE LOW WATER
PROBLEMS. A LOW WATER ADVISORY IS IN EFFECT FROM LATE THIS MORNING
INTO THE MID AFTERNOON.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...LOW WATER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR ANZ335-
     338-345-355.
     SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ANZ330-335-338-
     340-345.
     SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR ANZ353-
     355.
     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR ANZ350.

&&
Hazardous weather outlook, Dec 25, 10:36 AM EST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
1036 AM EST THU DEC 25 2008

ANZ330-340-350-353-CTZ005>012-NJZ002>006-011-NYZ067>081-261545-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
1036 AM EST THU DEC 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-345-355-261545-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1036 AM EST THU DEC 25 2008

...LOW WATER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 3:35 AM ESTLow Water AdvisoryOKX12 hr

Nearby

Small Craft Advisories in New York, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.